Multipliers in Holomorphic Mean Lipschitz Spaces on the Unit Ball
Hong Rae Cho
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
For and let be holomorphic mean Lipschitz spaces on the unit ball in . It is shown that, if the space is a multiplicative algebra. If , then the space is not a multiplicative algebra. We give some sufficient conditions for a holomorphic function to be a pointwise multiplier of .
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/869256.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/869256.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:869256
DOI: 10.1155/2012/869256
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().